# SDR FDEA202203150817

- Difficulty date: March 15, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: A5771007600600
- Part serial: NT1754
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SPL#2 O/B EDGE WEB CHAFING.   ACCOMPLISHED THE REPAIR WITH FILLER AND REPAIR SHIM I.A.W EA NO:6-5750-T0367548 P1, SEQ   NO:001119, TITLE:WING -FLIGHT SURFACES- LH SPOILER #2 -WEAR MARK ON OUTBOARD FACE OF   FRONT SPAR AT LEVEL OF RIB18 & A300-600F SRM 51-27-11-001, P.1-3
